question-icon

Is Eldopler advisable for gastritis and loose motion after taking Azithromycin?

default
Posted on Sat, 16 May 2015
Question: I have gastritis problem .i had throat infection yesterday and I took azithromycin 500mg . Today after I kept that medicine I got loose motions watery 2episodes .i went pharmacy he gave eldoper .so can I use that medicine . My gastritis medicine also( Samproze d 40mg ) .today I did took my medicine .can I use gastric medicine also
doctor
Answered by Dr. Anshul Varshney (31 minutes later)
Brief Answer:
Take Probiotics

Detailed Answer:
Welcome to Healthcaremagic.
Hi, I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
You seem to have developed antibiotic induced diarrhea. This can occur following intake of antibiotics like Azithromycin. Actually, whenever you take any antibiotics, it has potency to kill all the bacteria, so the normal inhabitant flora of your intestine also gets effected. This causes diarrhea. So, in such scenario, i advice my patients to take a good probiotic containing Lactobacillus. As far as taking Sompraze D is concerned, you can take it.
This is my personal opinion based on details available here. If you still have any other query, you may please ask me.
Stay Healthy.
Dr Anshul Varshney , MD

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Anshul Varshney (9 minutes later)

i took eldoper medicine. and having little stomach burning . so can u suggest any medicine . if i didnt get motions stop .
i didnt get to u r answer about the normal inhabitant flora of your intestine also gets effected. This causes diarrhea. So, in such scenario, i advice my patients to take a good probiotic containing Lactobacillus.
doctor
Answered by Dr. Anshul Varshney (27 minutes later)
Brief Answer:
Take Probiotic.

Detailed Answer:
Hello, You don't need Eldopler. It's used in case of excessive uncontrolled diarrhea. You would require to take probiotic only like Bifilac, Vizylac which are available on the counter easily.
I meant to say that, normally our intestine have few bacteria's that constitute the normal flora of our intestine and they are harmless. Whenever you take any antibiotic, this normal flora also gets killed causing loose stools.
So, just take a probiotic and you will get better.
Stay Healthy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Anshul Varshney (17 minutes later)
i already took eldoper 1 hour back will there be any problem because u said dont need that.

--------------------------------------------------------------------------------------------
i have uploaded my endoscopy scan copy in that i did nt get og junction : grade ii oesophagus, and antrum : antral gastritis. what does it mean
can i eat non veg and spicy food because of that gastritis .
(Note: not now after i get recovered)
doctor
Answered by Dr. Anshul Varshney (4 hours later)
Brief Answer:
I need to know your symptoms.

Detailed Answer:
Hello.
I have reviwed the report. But again to help you better with your different query I need to know what symptoms you had for which you had to underwent Endoscopy. Also mention the relief you have obtained on taking the Medicines.
Stay Healthy.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

premium_optimized

The User accepted the expert's answer

Share on
Is Eldopler advisable for gastritis and loose motion after taking Azithromycin?

Brief Answer: Take Probiotics Detailed Answer: Welcome to Healthcaremagic. Hi, I am Dr Anshul Varshney , I have read your query in detail , I understand your concern. You seem to have developed antibiotic induced diarrhea. This can occur following intake of antibiotics like Azithromycin. Actually, whenever you take any antibiotics, it has potency to kill all the bacteria, so the normal inhabitant flora of your intestine also gets effected. This causes diarrhea. So, in such scenario, i advice my patients to take a good probiotic containing Lactobacillus. As far as taking Sompraze D is concerned, you can take it. This is my personal opinion based on details available here. If you still have any other query, you may please ask me. Stay Healthy. Dr Anshul Varshney , MD